JournalszaaVol. 22, No. 4pp. 751–756

A Note on the Poincaré Inequality for Convex Domains

  • Mario Bebendorf

    Universität Leipzig, Germany
A Note on the Poincaré Inequality for Convex Domains cover
Download PDF

Abstract

A proof for the Poincaré inequality with explicit constant for convex domains is given. This proof is a modification of the original proof of L. F. Payne and H. F. Weinberger [Arch. Rat. Mech. Anal. 5 (1960) 286--292], which is valid only for the two-dimensional case.

Cite this article

Mario Bebendorf, A Note on the Poincaré Inequality for Convex Domains. Z. Anal. Anwend. 22 (2003), no. 4, pp. 751–756

DOI 10.4171/ZAA/1170